# SDR FDEA2018082322168

- Difficulty date: August 22, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 27,208 hours, 15,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: A5378198422200
- Condition: Corroded
- Location: Frames 29-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN THRUST BRACKET FRAMES 29 TO 30,  -Y1959  TO -Y2464.  REMOVED AND REPLACED THE THRUST BRACKET IAW SRM 51-40-21-001, AND 51-40-44.
